Accessibility navigation

HMS - Harmonic Motion by Shadows

Glaister, P. and Glaister, E. M. (2009) HMS - Harmonic Motion by Shadows. Teaching Mathematics and its Applications: An International Journal of the IMA, 28 (1). pp. 10-15. ISSN 0268-3679

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1093/teamat/hrn022


A problem is discussed which is generated by shadows and which is a generalization of simple harmonic motion.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:7388
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation